# SDR CALA2010122200629

- Difficulty date: December 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 41,283 hours, 13,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 90294
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULT-33-3-0001; LT EXTERIOR OVERWING HATCH EMERGENCY EXIT LIGHT IS INOP.  REMOVED & REPLACED BATTERY PACK M1668, PERFORMED OPS CHECK GOOD IAW B737-700AMM 33-51-06.
